# SDR C2XA95CL089

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18809
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 090
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Missing
- Location: Rt Engine
- Part time: 10,455 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR/EWR - FLT 3848 - ABNORMAL VIBRATION AND NOISE COMING FROM RIGHT ENGINE DURING FEATHER AND UNFEATHER.  NO NOISE WITH PROP BRAKE ON.  BORESCOPE INSPECTION FOUND 1ST STAGE POWER TURBINE MISSING A BLADE.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  OPS CHECKED GOOD.  RETURNED TO SERVICE 6-2-95.  (X)
